Generalizations of thomae's formula for Z n curves

Hershel M. Farkas, Shaul Zemel

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageAmerican English
Title of host publicationGENERALIZATIONS OF THOMAE'S FORMULA FOR Zn CURVES
EditorsHERSHEL FARKAS, SHAUL ZEMEL
Pages1-353
Number of pages353
DOIs
StatePublished - 2011

Publication series

NameDevelopments in Mathematics
Volume21

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this